# SDR VTZA96206

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 814
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: Bypass Valve
- Part number: 8974575
- Condition: Failed
- Location: Rt Eng Fuel
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 6241 - IAD-PHF - DURING CLIMB, MADE AN UNSCHEDULED LANDING DUE TO RIGHT ENGINE TORQUE AND EGT FLUCTUATED IN FLIGHT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MX REMOVED AND REPLACED TTL VALVE PLUS CLEANED ZONE 2 CANNON PLUG CONNECTOR.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
